Facial Skin R, uash, Associated with Crohn's??

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Regular Member

Date Joined May 2009
Total Posts : 37
   Posted 6/9/2010 6:04 PM (GMT -6)   
Hi, everyone I have had crohns for 2 years now and I have had this rash on my face that wont go away, It is shaped like a U, under my bottom lip  but above my chin.  It is black and gets worse and better depending on how i am feeling that day.  The doctors gave me bactroban which doesnt work and they told me thats all they have for it.  Just wondering if anyone else has experienced any facial rash of some sort and if they could help me out. Thanks

Veteran Member

Date Joined Jan 2010
Total Posts : 794
   Posted 6/10/2010 9:10 AM (GMT -6)   
So sorry that you have to deal with this and I'm sorry but I don't have any answers.
Are they any drugs that you are on that could be causing it as a side affect?
On the FamilyDoctor.Org site there is a chart regarding skin rashes(asks a question-yes/no answer and you work through until it suggests a possible name/cause of it.
Bactroban is generally used for infections and if the condition is not clearing then maybe a second opinion/skin scrape?
May all be worth a look
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, October 21, 2016 6:26 AM (GMT -6)
There are a total of 2,709,363 posts in 298,802 threads.
View Active Threads

Who's Online
This forum has 153318 registered members. Please welcome our newest member, ljhjkdfssd.
221 Guest(s), 13 Registered Member(s) are currently online.  Details
momto2boys, trailguy, Jesper Poulsen, 1000Daisies, Loutucky, overthepond, Sherrine, Faustmann, TilTheEndOfTime, soynomore, postfundo, Maraki, Not-there-yet

Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer